# SDR SIMA20160127002

- Difficulty date: January 27, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 31,165 hours, 22,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Part number: CC67331663
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIP BAY COMPARTMENT, INSIDE DOOR 212AR, SHEET METAL SHELF IS CRACKED UNDER THE ADG RETRACTION PUMP.  COMPLIED WITH REPAIR OF FWD EQUIP COMPARTMENT INSIDE DOOR  212AR, SHEET METAL SHELF CRACK UNDER ADG RETRACTION PUMP IAW ETN-CR-53-099.
